On the Harsanyi payoff vectors and Harsanyi imputations

J. Derks*, G. van der Laan, V. Vasilev

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

This article discusses the set of Harsanyi payoff vectors of a cooperative TU-game, also known as the Selectope. We reconsider some results on Harsanyi payoff vectors within a more general framework. First, an intuitive approach is used, showing that the set of Harsanyi payoff vectors is the core of an associated convex game. Next, the set of individual rational Harsanyi payoff vectors, the Harsanyi imputations in short, is considered. Existence conditions are provided, and if non-empty, we provide a description as the core of a well-defined convex game, and show that it is an externally stable set.
Original languageEnglish
Pages (from-to)301-310
Number of pages10
JournalTheory and Decision
Volume68
DOIs
Publication statusPublished - 2010

Fingerprint

Dive into the research topics of 'On the Harsanyi payoff vectors and Harsanyi imputations'. Together they form a unique fingerprint.

Cite this